Department of Mathematics, HKUST  

  CHEN, Kani   陳卡你

  PhD Columbia

  Professor

Office: Room 3426  

Telephone: 7425  

Email: makchen@ust.hk  

Home Page:
https://www.math.ust.hk/~makchen  

Teaching

Research Interests

  • Survival analysis; sequential analysis; boot-strapping; empirical process; stochastic modeling; missing data and EM algorithm

       Selected Publications

Full Publication List [HKUST Scholarly Publications]  

Article   

  1. Broken adaptive ridge regression and its asymptotic properties
    • Author(s): Dai, Linlin; Chen, Kani ; Sun, Zhihua; Liu, Zhenqiu; Li, Gang
    • Source: Journal of Multivariate Analysis, v. 168, November 2018, p. 334-351
    • Year: 2018

  2. Binary Switch Portfolio
    • Author(s): Li, Tengfei; Chen, Kani; Feng, Yang; Ying, Zhiliang
    • Source: Quantitative Finance. , v. 17, (5), May 2017, p. 763-780
    • Year: 2017

  3. End-point Sampling
    • Author(s): Yao, Yuan; Yu, Wen; Chen, Kani
    • Source: Statistica Sinica. , v. 27, (1), January 2017, p. 415-435
    • Year: 2017

  4. Robust rank estimation for transformation models with random effects
    • Author(s): Lin, Y.y. ; Luo, Y. ; Xie, S.y. ; Chen, Kani
    • Source: Biometrika. , v. 104, (4), December 2017, p. 971-986
    • Year: 2017

  5. Regression Analysis with Response-selective Sampling
    • Author(s): Chen, Kani ; Lin, Yuanyuan; Yao, Yuan ; Zhou, Chaoxu
    • Source: Statistica Sinica. , v. 27, (4), October 2017, p. 1699-1714
    • Year: 2017

  6. Least product relative error estimation
    • Author(s): Chen, Kani; Lin, Yuanyuan; Wang, Zhanfeng; Ying, Zhiliang
    • Source: Journal of Multivariate Analysis. , v. 144, February 2016, p. 91-98
    • Year: 2016

  7. Semiparametric transformation models for causal inference in time-to-event studies with all-or-nothing compliance
    • Author(s): Yu, Wen; Chen, Kani; Sobel, Michael E.; Ying, Zhiliang
    • Source: Journal of the Royal Statistical Society. Series B: Statistical Methodology. , v. 77, (2), March 2015, p. 397-415
    • Year: 2015

  8. Functional and Parametric Estimation in a Semi-and Nonparametric Model with Application to Mass-Spectrometry Data
    • Author(s): Ma, Weiping; Feng, Yang; Chen, Kani; Ying, Zhiliang
    • Source: International Journal of Biostatistics. , v. 11, (2), November 2015, p. 285-303
    • Year: 2015

  9. Semiparametric Estimation of a Self-exciting Regression Model with an Application in Recurrent Event Data Analysis
    • Author(s): Bai, Fangfang; Chen, Feng; Chen, Kani
    • Source: Statistica Sinica. , v. 25, (4), October 2015, p. 1503-1526
    • Year: 2015

  10. Case-cohort analysis of clusters of recurrent events
    • Author(s): Chen, Feng; Chen, Kani
    • Source: Lifetime Data Analysis. , v. 20, (1), January 2014, p. 1-15
    • Year: 2014

  11. Modeling Event Clustering Using the m-Memory Cox-Type Self-Exciting Intensity Model
    • Author(s): Chen, Feng; Chen, Kani
    • Source: International Journal of Statistics and Probability. , v. 3, (3), July 2014, p. 126-137
    • Year: 2014

  12. Efficient estimation of the censored linear regression model
    • Author(s): Lin, Yuanyuan; Chen, Kani
    • Source: Biometrika. , v. 100, (2), June 2013, p. 525-530
    • Year: 2013

  13. Efficient estimation for the Cox model with varying coefficients
    • Author(s): Chen, Kani; Lin, Huazhen; Zhou, Yong
    • Source: Biometrika. , v. 99, (2), June 2012, p. 379-392
    • Year: 2012

  14. Analysis of cohort survival data with transformation model
    • Author(s): Chen, K.; Sun, L.; Tong, X.
    • Source: Statistica Sinica. , v. 22, (2), 2012, p. 489-508
    • Year: 2012

  15. Global Partial Likelihood for Nonparametric Proportional Hazards Models
    • Author(s): Chen, Kani; Guo, Shaojun; Sun, Liuquan; Wang, Jane-Ling
    • Source: Journal of the American Statistical Association. , v. 105, (490), 2010, JUN, p. 750-760
    • Year: 2010

  16. ANALYSIS OF MULTIVARIATE FAILURE TIME DATA USING MARGINAL PROPORTIONAL HAZARDS MODEL
    • Author(s): Chen, Ying; Chen, Kani; Ying, Zhiliang
    • Source: Statistica Sinica. , v. 20, (3), 2010, JUL, p. 1025-1041
    • Year: 2010

  17. Varying coefficient transformation models with censored data
    • Author(s): Chen, K.; Tong, X.
    • Source: Biometrika. , v. 97, (4), 2010, p. 969-976
    • Year: 2010

  18. Least absolute relative error estimation
    • Author(s): Chen, Kani; Wang, Zhanfeng; Lin, Yuanyuan; Ying, Zhiliang
    • Source: Journal of the American Statistical Association. , v. 105, (491), 2010, Sep, p. 1104-1112
    • Year: 2010

  19. Analysis of least absolute deviation
    • Author(s): Chen, Kani; Ying, Zhiliang; Zhang, Hong; Zhao, Lincheng
    • Source: Biometrika. , v. 95, (1), 2008, MAR, p. 107-122
    • Year: 2008

  20. Design-adaptive minimax local linear regression for longitudinal/clustered data
    • Author(s): Chen, Kani; Fan, Jianqing; Jin, Zhezhen
    • Source: Statistica Sinica. , v. 18, (2), 2008, APR, p. 515-534
    • Year: 2008

  21. Analysis of Absolute Deviation
    • Author(s): Chen, Kani; Ying, Zhiliang; Zhang, Hong; Zhao, Lincheng
    • Source: Biometrika. , 95; 107-122
    • Year: 2008

  22. Partial linear regression models for clustered data
    • Author(s): Chen, K.; Jin, ZZ
    • Source: Journal of the American Statistical Association. , v. 101, (473), 2006, MAR, p. 195-204
    • Year: 2006

  23. Local polynomial regression analysis of clustered data
    • Author(s): Chen, KN; Jin, ZZ
    • Source: Biometrika. , v. 92, (1), 2005, MAR, p. 59-74
    • Year: 2005

  24. Rank estimation in partial linear model with censored data
    • Author(s): Chen, KN; Shen, J.; Ying, ZL
    • Source: Statistica Sinica. , v. 15, (3), 2005, JUL, p. 767-779
    • Year: 2005

  25. Statistical estimation in the proportional hazards model with risk set sampling
    • Author(s): Chen, K.
    • Source: The Annals of Statistics. , v. 32, (4), 2004, AUG, p. 1513-1532
    • Year: 2004

  26. Linear minimax efficiency of local polynomial regression smoothers
    • Author(s): Chen, KN
    • Source: Journal of nonparametric statistics. , v. 15, (3), 2003, JUN, p. 343-353
    • Year: 2003

  27. Semiparametric analysis of transformation models with censored data
    • Author(s): Chen, KN; Jin, ZZ; Ying, ZL
    • Source: Biometrika. , v. 89, (3), 2002, SEP, p. 659-668
    • Year: 2002

  28. Parametric and semiparametric models for recapture and removal studies: a likelihood approach
    • Author(s): Chen, K.
    • Source: Journal OF The Royal STATISTICAL Society Series b-statistical Methodology. , v. 63, (Part 3), 2001, p. 607-619
    • Year: 2001

  29. Parametric models for response-biased sampling
    • Author(s): Chen, KN
    • Source: Journal OF The Royal STATISTICAL Society Series b-statistical Methodology. , v. 63, (Part 4), 2001, p. 775-789
    • Year: 2001

  30. Generalized case-cohort sampling
    • Author(s): Chen, KN
    • Source: Journal OF The Royal STATISTICAL Society Series b-statistical Methodology. , v. 63, (Part 4), 2001, p. 791-809
    • Year: 2001

  31. Optimal sequential designs of case-control studies
    • Author(s): Chen, K.
    • Source: The Annals of Statistics. , v. 28, (5), 2000, OCT, p. 1452-1471
    • Year: 2000

  32. A note on uniform consistency of the product-limit estimator with staggered entry
    • Author(s): Chen, K.; Ying, ZL
    • Source: Statistics & probability letters. , v. 42, (3), 1999, APR 15, p. 275-281
    • Year: 1999

  33. Case-cohort and case-control analysis with Cox's model
    • Author(s): Chen, K.; Lo, SH
    • Source: Biometrika. , v. 86, (4), 1999, DEC, p. 755-764
    • Year: 1999

  34. On the rate of uniform convergence of the product-limit estimator: Strong and weak laws
    • Author(s): Chen, K.; Lo, SH
    • Source: The Annals of Statistics. , v. 25, (3), 1997, JUN, p. 1050-1087
    • Year: 1997

  35. A counterexample to a conjecture concerning the Hall-Wellner band
    • Author(s): Chen, K.; Ying, ZL
    • Source: The Annals of Statistics. , v. 24, (2), 1996, APR, p. 641-646
    • Year: 1996

  36. On bootstrap accuracy with censored data
    • Author(s): Chen, K.; Lo, SH
    • Source: The Annals of Statistics. , v. 24, (2), 1996, APR, p. 569-595
    • Year: 1996

  37. ON ASYMPTOTIC OPTIMALITY OF ESTIMATING FUNCTIONS
    • Author(s): CHEN, K.; HEYDE, CC
    • Source: Journal of statistical planning and inference. , v. 48, (1), 1995, NOV 1, p. 101-112
    • Year: 1995